# SDR DALA2025102007672

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 22,961 hours, 2,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 45AB WHITE EMERGENCY LIGHT INOP.   REPAIRED CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7929098)
